# SDR 2012FA0000663

- Difficulty date: August 6, 2012
- Submitted: September 28, 2012
- Operation: General aviation
- Aircraft: N87532
- Make and model: Cessna 421C
- Aircraft serial: 421C0003
- Aircraft time: 5,706 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Diode
- Part number: 1N4003
- Condition: Shorted
- Location: Mlg
- Part time: 5,706 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE LANDING GEAR WOULD NOT FULLY RETRACT AFTER TAKEOFF, OR EXTEND WHEN GEAR DOWN WAS SELECTED. THE EMERGENCY EXTENSION SYS ALSO FAILED, SO THE ACFT WAS FORCED TO LAND WITH THE GEAR UP. TROUBLESHOOTING DETERMINED THAT DIODE CR32 HAD SHORTED, CAUSING THE LANDING GEAR CIRCUIT BREAKER TO OPEN. ONCE THE DIODE WAS REPLACED, THE SYS OPERATED NORMALLY.
